American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35K57) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 45 found      Go to page: 1 2

[1] Yanheng Ding and Tian Xu. Concentrating patterns of reaction-diffusion systems: A variational approach. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] François Hamel and Luca Rossi. Transition fronts for the Fisher-KPP equation. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Tau Shean Lim and Andrej Zlatoš. Transition fronts for inhomogeneous Fisher-KPP reactions and non-local diffusion. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[4] Shi-Liang Wu and Cheng-Hsiung Hsu. Existence of entire solutions for delayed monostable epidemic models. Trans. Amer. Math. Soc. 368 (2016) 6033-6062.
Abstract, references, and article information   
View Article: PDF

[5] Slim Tayachi and Fred B. Weissler. The nonlinear heat equation with high order mixed derivatives of the Dirac delta as initial values. Trans. Amer. Math. Soc. 366 (2014) 505-530.
Abstract, references, and article information   
View Article: PDF

[6] Jong-Shenq Guo, Hirokazu Ninomiya, Masahiko Shimojo and Eiji Yanagida. Convergence and blow-up of solutions for a complex-valued heat equation with a quadratic nonlinearity. Trans. Amer. Math. Soc. 365 (2013) 2447-2467.
Abstract, references, and article information   
View Article: PDF

[7] Michaël Bages, Patrick Martinez and Jean-Michel Roquejoffre. How travelling waves attract the solutions of KPP-type equations. Trans. Amer. Math. Soc. 364 (2012) 5415-5468.
Abstract, references, and article information   
View Article: PDF

[8] E. N. Dancer, Kelei Wang and Zhitao Zhang. Dynamics of strongly competing systems with many species. Trans. Amer. Math. Soc. 364 (2012) 961-1005. MR 2846360.
Abstract, references, and article information   
View Article: PDF

[9] Sandra Cerrai and Mark Freidlin. Approximation of quasi-potentials and exit problems for multidimensional RDE’s with noise. Trans. Amer. Math. Soc. 363 (2011) 3853-3892. MR 2775830.
Abstract, references, and article information   
View Article: PDF

[10] Thierry Gallay and Arnd Scheel. Diffusive stability of oscillations in reaction-diffusion systems. Trans. Amer. Math. Soc. 363 (2011) 2571-2598. MR 2763727.
Abstract, references, and article information   
View Article: PDF

[11] Xing Liang, Xiaotao Lin and Hiroshi Matano. A variational problem associated with the minimal speed of travelling waves for spatially periodic reaction-diffusion equations. Trans. Amer. Math. Soc. 362 (2010) 5605-5633. MR 2661490.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Romain Joly and Geneviève Raugel. Generic hyperbolicity of equilibria and periodic orbits of the parabolic equation on the circle. Trans. Amer. Math. Soc. 362 (2010) 5189-5211. MR 2657677.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Wenxian Shen. Variational principle for spreading speeds and generalized propagating speeds in time almost periodic and space periodic KPP models. Trans. Amer. Math. Soc. 362 (2010) 5125-5168. MR 2657675.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Zhi-Cheng Wang, Wan-Tong Li and Shigui Ruan. Entire solutions in bistable reaction-diffusion equations with nonlocal delayed nonlinearity. Trans. Amer. Math. Soc. 361 (2009) 2047-2084. MR 2465829.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Ovidiu Cârja, Mihai Necula and Ioan I. Vrabie. Necessary and sufficient conditions for viability for semilinear differential inclusions. Trans. Amer. Math. Soc. 361 (2009) 343-390. MR 2439410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Andrea Pascucci and Sergio Polidoro. Harnack inequalities and Gaussian estimates for a class of hypoelliptic operators. Trans. Amer. Math. Soc. 358 (2006) 4873-4893. MR 2231876.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Shangbing Ai, Xinfu Chen and Stuart P. Hastings. Layers and spikes in non-homogeneous bistable reaction-diffusion equations. Trans. Amer. Math. Soc. 358 (2006) 3169-3206. MR 2216263.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Wei-Ming Ni and Moxun Tang. Turing patterns in the Lengyel-Epstein system for the CIMA reaction. Trans. Amer. Math. Soc. 357 (2005) 3953-3969. MR 2159695.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Andrea Pascucci and Sergio Polidoro. On the Harnack inequality for a class of hypoelliptic evolution equations. Trans. Amer. Math. Soc. 356 (2004) 4383-4394. MR 2067125.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Andrea Pascucci. Hölder regularity for a Kolmogorov equation. Trans. Amer. Math. Soc. 355 (2003) 901-924. MR 1938738.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Nicholas D. Alikakos, Peter W. Bates and Xinfu Chen. Periodic traveling waves and locating oscillating patterns in multidimensional domains. Trans. Amer. Math. Soc. 351 (1999) 2777-2805. MR 1467460.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Richard B. Sowers and Jang-Mei Wu. Thermal capacity estimates on the Allen-Cahn equation. Trans. Amer. Math. Soc. 351 (1999) 2553-2567. MR 1624210.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Lia Bronsard and Barbara Stoth. The singular limit of a vector-valued reaction-diffusion process. Trans. Amer. Math. Soc. 350 (1998) 4931-4953. MR 1443865.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Robert Franzosa and Konstantin Mischaikow. Algebraic transition matrices in the Conley index theory. Trans. Amer. Math. Soc. 350 (1998) 889-912. MR 1360223.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Joel D. Avrin. Incompressible reacting flows. Trans. Amer. Math. Soc. 349 (1997) 3875-3892. MR 1422594.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Todd Kapitula. Multidimensional stability of planar travelling waves. Trans. Amer. Math. Soc. 349 (1997) 257-269. MR 1360225.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] V. Afraimovich, A. Babin and S.-N. Chow. Spatial chaotic structure of attractors of reaction-diffusion systems. Trans. Amer. Math. Soc. 348 (1996) 5031-5063. MR 1344202.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Xiao-Biao Lin. Asymptotic Expansion for Layer Solutions of a Singularly Perturbed Reaction-Diffusion System. Trans. Amer. Math. Soc. 348 (1996) 713-753. MR 1333395.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Piero de Mottoni and Michelle Schatzman. Geometrical evolution of developed interfaces . Trans. Amer. Math. Soc. 347 (1995) 1533-1589. MR 1672406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Luis A. Caffarelli and Juan L. Vázquez. A free-boundary problem for the heat equation arising in flame propagation . Trans. Amer. Math. Soc. 347 (1995) 411-441. MR 1260199.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 45 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia